# SDR IPXA2016102309733

- Difficulty date: October 5, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Track
- Part number: ABA778880
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, R1 DOOR UPPER FWD TRACK IS CRACKED.  REMOVED AND REPLACED THE TRACK IAW AMM 52-11-02-400-801, ADJUSTMENT AND OP'S CHECK IS GOOD.
